# SDR AALA201801089041

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 56,992 hours, 24,803 cycles
- System (JASC): 2140 · Heating System
- Part: Condenser
- Part number: 756A000006
- Part serial: 2567
- Condition: Dirty
- Location: Ac Bay
- Part time: 51,720 hours, 28,607 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DIRTY SOCK SMELL PER CARD 26L00021004, REPLACE RIGHT HAND CONDENSER LEAK CHECK GOOD 21-52-31-400.
